# SDR 95FDEA01682

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FLOORBEAM LOWER CHORD BS 680 RBL 15 TO LBL 19 WL 200 WILL REQUIRE REMOVAL OF BULKHEAD UPPER SUPPORT ANGLE FOR ACCESS.  BLENDED AND REMOVED DAMAGE ON FLOORBEAM STA 680 LBL 125 RBL 15.  FOUND FLOORBEAM OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED DAMAGED ON FLOORBEAM, REPAIRED FLOORBEAM PER FEDEX SRM 53-10-18.
